# SDR P5CA2021012200018

- Difficulty date: January 22, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,806 hours, 21,949 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Nr 2 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT GEN OFF ON TAKEOFF.  DEFERRED PER MEL 24-00-01-01, DMI  141247, 25JAN21, CAT B. PLACARD INSTALLED.  UPON VISUAL INSPECTION FOUND THE NR 2 IDG LOW ON OIL, SERVICED IDG WITH 3 QTS, IAW AMM 12-13-03.  THIS CLEARS DMI 141247.  MCC NOTIFIED AND PLACARD REMOVED.
